The Annals of Statistics

Correction to rejoinder to “A significance test for the Lasso”

Richard Lockhart, Jonathan Taylor, Ryan J. Tibshirani, and Robert Tibshirani

Full-text: Open access

Article information

Source
Ann. Statist., Volume 42, Number 5 (2014), 2138-2139.

Dates
First available in Project Euclid: 20 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aos/1413810450

Digital Object Identifier
doi:10.1214/14-AOS1261

Mathematical Reviews number (MathSciNet)
MR3269975

Zentralblatt MATH identifier
1305.62243

Citation

Lockhart, Richard; Taylor, Jonathan; Tibshirani, Ryan J.; Tibshirani, Robert. Correction to rejoinder to “A significance test for the Lasso”. Ann. Statist. 42 (2014), no. 5, 2138--2139. doi:10.1214/14-AOS1261. https://projecteuclid.org/euclid.aos/1413810450


Export citation

References

  • Lockhart, R., Taylor, J., Tibshirani, R. J. and Tibshirani, R. (2014). Rejoinder: “A significance test for the lasso”. Ann. Statist. 42 518–531.

See also